Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homomorphisms on Banach spaces


Author: M. E. Munroe
Journal: Bull. Amer. Math. Soc. 54 (1948), 776-781
MathSciNet review: 0026245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leon Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. (2) 41 (1940), 252–267. MR 0001455 (1,241e)
  • 2. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 3. W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51–53. MR 0021239 (9,42a)
  • 4. M. Krein and V. Šmulian, On regulary convex sets in the space conjugate to a Banach space, Ann. of Math. (2) 41 (1940), 556–583. MR 0002009 (1,335e)
  • 5. L. Pontrjagin, Topological groups, Princeton, 1939.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09079-6
PII: S 0002-9904(1948)09079-6